Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vomiting sensation, burning sensation. Suffering form lung infection, taking medication. Treatment?

my mother is suffering from lung infection and the doctor has advised Zifi Turbo twice a day,Triohale the inhaler, Mucinac 600 one a day, and Reswas a syrup. She has taken all the medicines as prescribed for one day. she is complaining with vomiting sensation and total body burning sensation, food track burning sensation. she is 72. what should we do now?
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
The tablet Mucinac 600 is very big and should not be swallowed.
It is to be dissolved in half glass water and drunk.
food track burning sensation indicates that she has developed esophagitis ( inflammation of foodpipe ).
Avoid hot , spicy foods.
Your mother may need to take tablets for acidity and nausea.
Total body burning sensation could be due to neuropathy ( nerve injury ) caused by linezolid in zifi turbo.

These symptoms could also be due to her lung infection progressing by not responding to oral medicines.
You should consult a pulmonologist /physician nearby who will decide whether to continue the drugs or change them.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Some are due to the original problem itself / Some from the medication.
She should be reviewed by her doctor - change of the drug will help..
In the meantime, she will benefit from antacid, Proton pump inhibitor and/or pro-kinetic agents..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor